MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Catalog Number 07027028190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results for 1 patient sample on a cobas 8000 e 801 module.The initial result is 69.1 u/ml.The repeated result is 3.99 u/ml (reported as 4.0 u/ml).This result was consistent with the patient's clinical history.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).Two of the qc levels (1 and 3) were acceptable, but one of the levels (level 2) was not tested.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was acceptable.A general product problem was excluded.A sample clot alarm was detected twice.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CA 19-9
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23865979
Report Number1823260-2025-05280
Device Sequence Number11871707
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027028190
Device Lot Number849083
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale